# SDR QXEA0003166

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-VARIOUS AREAS OF CORROSION ON RIGHT HAND OUTBOARD MID SEAT TRACK BETWEEN STATION X430.000 AND X505.000. REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-4 AND SRM 51-40-00, PAGE 4.
